# SDR DXTA2022052362420

- Difficulty date: May 21, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N564QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0114
- Aircraft time: 4,414 hours, 2,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Limit Switch
- Condition: Intermittent
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: DURING PREFLIGHT THE EMERGENCY LIGHTS SWITCH WAS SELECTED TO THE ARM POSITION: THE RELEVANT LIGHTS ILLUMINATED FOR A FEW SECONDS AND THEN WENT OFF. AFTER RUNNING THE APU FOR 1 HOUR THE TEST WAS REPEATED RESORTING IN THE SAME OUTCOME // SIGNOFF// ACCOMPLISHED TC-FLT-33-1001 (CESSNA 680 / 680A / 700 / EMBRAER EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE IAW THE LATEST REVISION POSTED ON COMPLY 365. NO FAULTS FOUND. PERFORMED OPS-CHECK AND OPS-CHECK GOOD. CONTACTED MCC AND VERIFIED NORMAL OPERATION. MCC IS OK WITH SIGNOFF. WORK PERFORMED IRW CE-680A AMM 33-50-00. 21MAY2022.
